# SDR ASAA2022040537903

- Difficulty date: April 5, 2022
- Submitted: April 7, 2022
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 54,539 hours, 16,376 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING EMERGENCY EXIT SIGN AT CENTER AISLE INOP. GROUNDED - YES. FOUND FUSE ON BATTERY PACK M1695 BLOWN REF B737-800 WDM 33-51-13. REMOVED AND REPLACED FUSE REF B737-800 AMM 33-51-06. OPS CHECK GOOD.
